# SDR DALA2021122808100

- Difficulty date: December 25, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 76,506 hours, 28,566 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulted
- Location: Te Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 5640 -MISC/DE- EICAS MESSAGE TE FLAP ASYM DISPLAYED WITH ASSOCIATED LIGHT ON APPROACH INTO SEA. C/W QRH AND COMPLETED APPROACH. CORRECTIVE ACTION: REPLACED LEFT TE FLAP POSITION TRANSMITTER.
